# SDR Q2SA20170102339

- Difficulty date: January 2, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOWER FUSELAGE FWD CARGO COMPARTMENT BS540 BETWEEN STR26L AND 26R CHORD WITH CORROSION. REPAIRED LOWER FUSELAGE BS540 BETWEEN STR26R AND STR26L BULKHEAD CHORD, VERTICAL FLANGE DUE TO CORROSION IAW EO216-2129 R00 DOCUMENTED ON FAA FORM 8100-9 APPROVED BY FAA AUTHORIZED REPRESENTATIVE.
